# SDR MALA030374

- Difficulty date: August 13, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT NR 3260, RT MLG DOWN/LOCK INDICATION INOPERATIVE.  RT MAIN GEAR LIGHTS INOP WHEN GEAR SELECTED DOWN, RAN QRH TRANSIT HANDLE LIGHT WAS OUT LIGHT TESTED OK.  MAINTENANCE FOUND CONNECTOR PLUG 5GA/P1 LOOSE, CLEANED AND RESECURED AS REQUIRED. OPS CHECK GOOD.PER SF340 32-30-00-5.
